# SDR QXEA200600596

- Difficulty date: February 24, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,727 hours, 4,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RIGHT INBOARD FLAP TOP SKIN CHAFED 6 INCHES FROM INBOARD END, 19 INCHES FWD OF TRAIL EDGE, APPROX 1.25 X 0.5 INCH.  MAINTENANCE REPAIRED IAW Q400 SRM 51-26-10, SRM 57-51-30-320-701, NDTM PART 6, 51-00-04, HORIZON EA 6-57-439 AND SRM 51-25-370-801.
